MathSciNet Relay Station
MathSciNet bibliographic data
MR1345044 (96c:34149) 34K15 (34K40)
Grace, S. R. On the oscillations of mixed neutral equations. J. Math. Anal. Appl. 194 (1995), no. 2, 377–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement